MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR SYSTEM WITH ECIMA LINERS

CORIN LTD TRINITY; ACETABULAR SYSTEM WITH ECIMA LINERS
Model Number 322.04.640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial fda report.The following information was requested from the reporter: pre-revision and post primary x-rays, operative notes (primary and revision), patient activity level, weight and medical history.Did the patient follow the correct post-op protocol? an update on the patient post revision.However, the reporter confirmed that no additional information could be provided.The appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.However, this event occured outside the usa.The submission of this report does not constitute an admission that the device reporting entities representative or distributer caused or contributed to this event.
 
Event or Problem Description
Trinity revision of the ecima liner after 5 months due to infection.

Brand Name
TRINITY
Common Device Name
ACETABULAR SYSTEM WITH ECIMA LINERS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD.
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key25299119
Report Number9614209-2026-00063
Device Sequence Number9248982
Product Code OQI
UDI-Device Identifier05055343869581
UDI-Public05055343869581
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number322.04.640
Device Catalogue NumberN/A
Device Lot Number604892
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown